# SDR SIMA20140610002

- Difficulty date: June 10, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 36,370 hours, 32,932 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AFTER ENGINE SPOOL UP,  THE COCKPIT & FWD CABIN FILLED WITH SMOKE.  TROUBLESHOT IAW FIM 79-37-00, FOUND OIL IN LT ENGINE WATER WASH PORT.  NO EVIDENCE OF OIL LEAKAGE FOUND AT CARBON SEAL AREA.  NO OIL LEAKAGE FOUND AT FRONT SUMP BOLT HEADS IAW ETN-EM-79-014.   R & R RT RECIRCIRULATION FAN IAW AMM 21-24-01, OPS CHECKED GOOD.   R & R NR 1 ENGINE IAW WC 71-00-00.  COMPLETED ENGINE CHANGE STEPS 5 ITEM R THRU CLOSE UP IAW AE WORK CARD 71-000-00.  OPS & LEAK CHECKED GOOD IAW NRWC-622-DFW-2010 ITEM 1.
